# SDR 96UAL900908

- Difficulty date: November 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1857U
- Make and model: Doug DC-10-30
- Aircraft serial: 46986
- Engine: Ge CF650C2
- System (JASC): 3240 · Landing Gear Brake System
- Part: Relay
- Part number: JAD9F008
- Condition: Inoperative
- Location: Brake Valve
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON CLEARING RUNWAY COULD NOT TAXI BECAUSE OF LOCKED BRAKES .  FOUND PARKING BRAKE VALVE NOT GETTING POWER TO OPEN VALVE.  REPLACED PARKING BRAKE MOTOR VALVE RELAY.  SYSTEM CHECKED OKAY.
